# SDR DXTA2021120853170

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 14,193 hours, 10,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: TOP LEFT CABIN DOOR PIN INDICATOR FLAG IS NOT CENTERED ABOUT 1/4 OF THE WAY OUT OF THIS SITE WINDOW //SIGNOFF// REMOVED MED STEPS AND GAINED ACCESS TO LOCKING PINS AND LINKAGES AND FLAGS. !PERFORMED A GVI OF THE LOCKING FLAG INDICATORS AND FOUND DEBRIS TO NOT LET FLAG TRAVEL COMPLETELY TO CENTER. REMOVED AND CLEANED DEBRIS FROM LOCKING FLAG AND PERFORMED AN OPS CHECK OF THE DOOR AND FLAG IS NOW CENTERED. OPS CHECK GOOD, WORK DONE REF CESSNA CE-560XL AMM 52-10-00. NO FURTHER DEFECTS NOTED
